# SDR REXA201101012

- Difficulty date: December 24, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N8515F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7515
- Aircraft time: 24,201 hours, 21,064 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Weak
- Location: Flashlight
- Stage of operation: CL
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S / FO'S EMERGENCY FLASHLIGHT BATTERY WEAK.  REMOVED AND REPLACED CAPT'S / FO'S EMERGENCY FLASHLIGHT BATTERIES, OPS CHECK GOOD IAW AMM 25-61-00.
